Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 7.

Article

Reynolds, A.M., Reynolds, D.R., Smith, A.D., Svensson, G.P. and Löfstedt, C. (2007) Appetitive flight patterns of male Agrotis segetum moths over landscape scales. Journal of Theoretical Biology, 245 (1). pp. 141-149. ISSN 0022-5193 (doi:10.1016/j.jtbi.2006.10.007)

Tang, Biao, Xiao, Yanni, Cheke, Robert A. and Wang, Ning (2015) Piecewise virus-immune dynamic model with HIV-1 RNA-guided therapy. Journal of Theoretical Biology, 377. pp. 36-46. ISSN 0022-5193 (doi:10.1016/j.jtbi.2015.03.040)

Tang, Sanyi, Tang, Guangyao and Cheke, Robert A. (2010) Optimum timing for integrated pest management: Modelling rates of pesticide application and natural enemy releases. Journal of Theoretical Biology, 264 (2). pp. 623-638. ISSN 0022-5193 (doi:10.1016/j.jtbi.2010.02.034)

Tang, Sanyi, Xiao, Yanni, Yuan, Lin, Cheke, Robert A. and Wu, Jianhong (2012) Campus quarantine (Fengxiao) for curbing emergent infectious diseases: Lessons from mitigating A/H1N1 in Xi'an, China. Journal of Theoretical Biology, 295. pp. 47-58. ISSN 0022-5193 (doi:10.1016/j.jtbi.2011.10.035)

Tang, Sanyi, Xiao, Yanni, Yuan, Lin, Cheke, Robert A. and Wu, Jianhong (2012) Campus quarantine (Fengxiao) for curbing emergent infectious diseases: lessons from mitigating A/H1N1 in Xi’an, China. Journal of Theoretical Biology, 295. pp. 47-58. ISSN 0022-5193 (doi:10.1016/j.jtbi.2011.10.035)

Urzay, Javier, Llewellyn Smith, Stefan G., Thompson, Elinor and Glover, Beverley J. (2009) Wind gusts and plant aeroelasticity effects on the aerodynamics of pollen shedding: A hypothetical turbulence-initiated wind-pollination mechanism. Journal of Theoretical Biology, 259 (4). pp. 785-792. ISSN 0022-5193 (doi:10.1016/j.jtbi.2009.04.027)

Wang, Xia, Tang, Sanyi and Cheke, Robert (2016) A stage structured mosquito model incorporating effects of precipitation and daily temperature fluctuations. Journal of Theoretical Biology, 411. pp. 27-36. ISSN 0022-5193 (doi:10.1016/j.jtbi.2016.09.015)

This list was generated on Thu May 24 10:51:48 2018 BST.